U.S. doctors online nowAsk doctors free
Englewood, CO
A 37-year-old male asked:

I had a dvt and multiple pe's 6 months ago. i have beenoff coumadin (warfarin) for 2 weeks now. the swelling and pain has returned in my leg plus a dry cough. what should i do?

4 doctor answers6 doctors weighed in
Dr. Calvin Weisberger
52 years experience
PE: Go see the doctor and get checked. You don't want to miss another pe.
Dr. Creighton Wright
surgery 57 years experience
Danger time: Get checked reoccurrence can happen extension does happen!
Dr. Rick Koch
Cardiology 23 years experience
Recurrent clots?: Get attention asap as this quite concerning.
Dr. Norman Chideckel
Vascular Surgery 43 years experience
Pe: I would recommend evaluation as quickly as possible to make sure that the dry cough that you are experiencing is not a symptom of a pulmonary embolism.
Last updated Mar 16, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.